DOI 10.14309/crj.0000000000001451
Sevelamer-Induced Ischemic Enteritis.
Аннотация
Sevelamer, a nonabsorbable dietary phosphate binder, is essential for patients with renal impairment since hyperphosphatemia is associated with an increase in all-cause mortality. Sevelamer is generally well tolerated; however, it is rarely been documented to cause gastrointestinal mucosal injury by forming sevelamer crystals and depositing within the gastrointestinal walls. We present a 35-year-old man with end-stage renal disease on peritoneal dialysis who developed abdominal pain and hematochezia. Initial imaging and endoscopic examination were concerning for ischemic enteritis, and histopathology revealed crystalloid structures surrounded by necrosis consistent with sevelamer-induced ischemic enteritis.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.